[Ibogaine] oxycontin withdrawl & Bupe

Germán DC gcaldelas at fibertel.com.ar
Thu Aug 11 09:36:35 EDT 2005


Ron,
are you tapering benzos?
you can do it slowly, but firmly little by little.
you can do it, you can.

Life is a hard task I agree, but we are here... must be a reason beyond our
pain.
 did you see "What the bleep do we know"?
there are some interesting animations about addiction.
go slowly but firmly, recover your hijacked brain chemistry.
keep tapering benzos. I know nothing about bup.

>From your posts I realized that the worst (talking about legal medecin)
thing,
the thing that has hurt me the most, were benzos which were prescribed to me
at 16 y.o. my doctor said:
"is better for you to take 2mg Valium now, that have an stomach ulcer at
30." ,
he was a good man, and i´m sure he tried to "save me" from worst things to
happen...
well I took 2mg a few times, inmediately started to see how much mgs could I
take before my tongue refused to obey me. That was around 35mg. At that time
I couldn´t run, I could do nothing physically demanding. Even in my worst
moment of heavy (cocaine) addiction I wasn´t closer to that state of "body
impediment", I mean you don´t feel the benzos but they are there all the
time, disturbing functions.
I never, never, never ralate my physycal condition to valium.
It was mixed with some other moments of my life.
I remember I couldn´t do a 300 mts run,  I never realized why... until your
posts.
Thank you for that, one more piece of my "life puzzle" in place.

Expel the terrorist from your brain with diplomacy.
Violence is absolutely contraindicated.
No rages. Cryng is better.
When the mind takes control the heart starts to shut.
Be back to your heartbeat, again and again.
Slowly.
You can.

regards
gdc.










----- Original Message ----- 
From: "Ron Davis" <rwd3 at cox.net>
To: <ibogaine at mindvox.com>
Sent: Thursday, August 11, 2005 1:17 AM
Subject: Re: [Ibogaine] oxycontin withdrawl & Bupe


> Howard:
> I was caught on the oxy train  and did not want anything to do with meth.
> bup wasn't approved for treating dependency but I found a clinic that sold
> it and rx'd it for "pain" management. It was sold as non addicting or
light
> compared to other drugs.  I read the lit in the packages and it stated
w/ds
> were light. I was also introduced to benzos at the same time, all new
stuff
> for me.  I just knew I had to lose the oxys b.4it killed me.  I now know
bup
> is way bad, most providers won't touch you, my stint w/ IBO damn near
killed
> me although Tommy, the provider was great.  I d/n realize what a number I
> had done on myself.  I think I need 3 weeks to clear myself at my age and
> only had 10 days b/c of work.  I fear for my life and profession. Anything
> you can throw my way would greatly be appreciated, I.a. titrate schedules,
> etc.I think I'm screwed and want to live again. Can't do IBO b/c c/no get
a
> short acting opiate in the bible belt and job requirements. I  truly fear
> for my life. This body is beat. God help me and the others, wish I could
go
> to Sara's as she has the handle on this poison. That's my story . Life is
a
> chore,  hope it sheds insight into your work and saves my arse.  I was
> desparate. Help if you can, advice, etc. I'm here by my own hand, probably
> die by it. Don't mean to be a downer for the list, just telling a story
that
> may help others.  Help is needed. rwd
> ----- Original Message ----- 
> From: <HSLotsof at aol.com>
> To: <ibogaine at mindvox.com>
> Sent: Wednesday, August 10, 2005 12:01 PM
> Subject: Re: [Ibogaine] oxycontin withdrawl & Bupe
>
>
> >
> > In a message dated 8/10/05 10:09:13 AM, rwd3 at cox.net writes:
> >
> > << After several yrs. of riding the bup train, IM, I have found it to be
a
> > wolf in sheep's clothing.  I loathe the day the Doc told me it wasn't
> > addicting,
> > blah, blah...it has a vicious bite on withdrawal..short term only...I'm
> > late
> > by several years.  It has kicked me arse many times..strickly harm
> > reduction
> > to coin a phrase used by one of our learned members. ron >>
> >
> > Hi Ron,
> >
> > Language is important here.  Any professional these days would not use
the
> > term addicting as it has no scientific/academic/medical formal
> > recognition.  The
> > drug may not be addicting but, its use over time certainly causes
> > dependence
> > and withdrawal you bet.  I am going to look into this further in the
> > methadone/buprenorphine side of my world.
> >
> > I wouldn't mind list comments on this subject.
> >
> > Best regards.
> >
> > Howard
> >
> >
> >
> >
/]=---------------------------------------------------------------------=[\
> > [%] Ibogaine List Commands:
http://ibogaine.mindvox.com/IbogaineList.html
> > [%]
> >
> >
\]=---------------------------------------------------------------------=[/
> >
> >
> >
>
>
>
>
>
/]=---------------------------------------------------------------------=[\
>  [%] Ibogaine List Commands: http://ibogaine.mindvox.com/IbogaineList.html
[%]
>
\]=---------------------------------------------------------------------=[/
>
>




More information about the Ibogaine mailing list